Acetaminophen Recalled for Incorrect Strength Labeling

Article

Medline Industries is voluntarily recalling 1 lot of acetaminophen tablets.

Medline Industries is voluntarily recalling 1 lot of acetaminophen tablets.

The recall applies to lot 45810, which contains 500 mg acetaminophen tablets, but they may be mislabeled as 325 mg.

The FDA notes that this issue may not be easily identified by pharmacists or prescribers of the drug.

In the event that the maximum dose of the tablets are taken (5 doses per day), patients could experience liver toxicity or failure.

However, the Massachusetts-based medical and pharmaceutical device supplier noted that there have been no reports of adverse effects related to the drug thus far.

Medline states that this lot of acetaminophen was distributed across the United States between June 12, 2015, and September 18, 2015.

The company is still working to determine the primary cause of the mislabeling, and it has informed its distributors and customers of the problem.

An overdose of acetaminophen can manifest as vomiting, irritability, convulsions, or appetite loss, according to the National Institutes of Health.

These signs may not arise until 12 or more hours after acetaminophen has been taken.

Related Videos
Concept of health care, pharmaceutical business, drug prices, pharmacy, medicine and economics | Image Credit: Oleg - stock.adobe.com
Image credit: rawpixel.com | stock.adobe.com
Medical team -- Image credit: Flamingo Images | stock.adobe.com
Semaglutide Ozempic injection control blood sugar levels | Image Credit: myskin - stock.adobe.com
© 2024 MJH Life Sciences

All rights reserved.